MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA FIBER OPTIC CATHETER CABLE; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA FIBER OPTIC CATHETER CABLE; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAMCABL
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
From e-mail forwarded by integra on 08 nov 2017: "catheter error when plugged into camino monitor.Need to have cable replaced.No patient injury, found during surgery, however, no delay." follow-up e-mail sent 13 dec 2017 for more information.
 
Additional Manufacturer Narrative
Additional information received from user facility- (b)(6) hospital medical center: was the failure found during installation/testing, prior to first patient use? yes.Was the product damage, missing/additional/wrong part found prior to system installation? no.Date complaint occurred: actual date that an event or issue took place (b)(6) 2017.(b)(6).Patient information: age, gender and weight of patient required.Unknown.Was there a delay in surgery due to product problem: if there was a delay in surgery indicate how long of a delay.Not necessarily; we had a second camcbl that we were able to open and use did the incident cause injury or death? no.Was a user facility report submitted to fda? no.Has it been return for investigation? if yes, please provide us the tracking number.Unsure.Natus completed the investigation on 06march2018.The investigation report provided by integra on 08march2018 included the following: methods: review of complaints history/ trend analysis.Review of past capas/capa determination.Device history and service history: the device history record could not be reviewed because the serial number was not provided.There is no service history for this device under evaluation.Based on the complaint description a review of camcabl complaints was completed using the following key words "catheter error" in the search criteria.The review encompassed (b)(4) dates (b)(6) 2016 to (b)(6) 2018.A total of (b)(4) complaints were reviewed of which this is the single complaint occurrence.A review of capa's initiated within the past 12 months, open capas and capa at (b)(4) was completed specifically related to the complaint was completed to determine if a similar complaint is either under active capa investigation or have been previously addressed through a capa.The review encompassed (b)(4) dates (b)(6) 2016 to (b)(6) 2018.A total of 3 capa's were reviewed of which none of the capa's scope were considered related to the complaint incident.The complaint could not be confirmed: the product was not returned and the evaluation was unable to be performed.The complaint is now deemed closed.If the product is returned for evaluation the complaint will be reopened and the evaluation will be completed accordingly.

Brand Name
INTEGRA FIBER OPTIC CATHETER CABLE
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology pa
sragh tullamore, offaly
EI 
MDR Report Key7121664
Report Number2023988-2017-00512
Device Sequence Number1260442
Product Code GWM
UDI-Device Identifier10381780039556
UDI-Public10381780039556
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAMCABL
Device Catalogue NumberCAMCABL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1